On the Z 3-extension of a certain cubic cyclic field

Keiichi Komatsu

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)165-166
    Number of pages2
    JournalProceedings of the Japan Academy Series A: Mathematical Sciences
    Volume74
    Issue number10
    Publication statusPublished - 1998

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the Z 3-extension of a certain cubic cyclic field. / Komatsu, Keiichi.

    In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 74, No. 10, 1998, p. 165-166.

    Research output: Contribution to journalArticle

    @article{90a37646151a41e7a5367dc942f075f9,
    title = "On the Z 3-extension of a certain cubic cyclic field",
    author = "Keiichi Komatsu",
    year = "1998",
    language = "English",
    volume = "74",
    pages = "165--166",
    journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
    issn = "0386-2194",
    publisher = "Japan Academy",
    number = "10",

    }

    TY - JOUR

    T1 - On the Z 3-extension of a certain cubic cyclic field

    AU - Komatsu, Keiichi

    PY - 1998

    Y1 - 1998

    UR - http://www.scopus.com/inward/record.url?scp=22444453988&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=22444453988&partnerID=8YFLogxK

    M3 - Article

    VL - 74

    SP - 165

    EP - 166

    JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

    JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

    SN - 0386-2194

    IS - 10

    ER -